•  
  •  
 

Turkish Journal of Mathematics

Volume 38, Number (2014)

Articles

PDF

On a generalization of Kelly's combinatorial lemma
AYMEN BEN AMIRA, JAMEL DAMMAK, and HAMZA SI KADDOUR
Pages 949-964

PDF

Frobenius-like groups as groups of automorphisms
GÜLİN ERCAN, İSMAİL ŞUAYİP GÜLOĞLU, and EVGENY KHUKHRO
Pages 965-976

PDF

Hilbert series of the braid monoid MB_4 in band generators
ZAFFAR IQBAL and SHAMAILA YOUSAF
Pages 977-984

PDF

A Cohen type inequality for Laguerre--Sobolev expansions with a mass point outside their oscillatory regime
EDMUNDO JOSÉ HUERTAS CEJUDO, FRANCISCO MARCELLÁN ESPANOL, MARÍA FRANCISCA PÉREZ VALERO, and YAMILET QUINTANA
Pages 994-1006

PDF

Some new associated curves of a Frenet curve in E^3 and E^4
NESİBE MACİT and MUSTAFA DÜLDÜL
Pages 1023-1037

PDF

Notes on the tangent bundle with deformed complete lift metric
AYDIN GEZER and MUSTAFA ÖZKAN
Pages 1038-1049

PDF

Pseudosymmetric lightlike hypersurfaces
SEMA KAZAN and BAYRAM ŞAHİN
Pages 1050-1070

PDF

On 4-dimensional almost para-complex pure-Walker manifolds
MURAT İŞCAN, HİLMİ SARSILMAZ, and SİBEL TURANLI
Pages 1071-1080

PDF

Functionals of Gasser--Muller estimators
PETRE BABILUA, ELIZBAR NADARAYA, and GRIGOL SOKHADZE
Pages 1090-1101

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board